Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Graves' Disease shaking question
    avatar
    DM986 posted:
    Don't know if I'm in the right area but, I have Graves disease and I had an allergic reaction to the anti-thyroid meds. My doctor gave me a choice between Radioactive Iodine and surgery. I chose surgery and they gave me an appointment for May 30. I'm sure it's not for the surgery yet just a pre screening or something. My question is: Is there any way to stop myself from shaking? I can't even hold a glass half full of water without spilling it everywhere. People look at me strangely in the store or anywhere in public when I'm standing still and my legs and hands keep shaking uncontrollably. A couple people even asked if I'm on drugs. It's really annoying and embarrassing.
    Reply
     
    avatar
    multipink responded:
    Hello, DM986 my name is Brandi, I too found out 3months ago that I have (Graves Disease) I shake uncontrollably, people look at me, stare, Family and friends aren't use to me shaking and acting weird because I haven't always had this problem. I have my good days and bad, sometimes I feel like I' m moving but my bodies standing still as if i' m on a boat moving but not physically moving, I just don't feel like myself. There's nothing you can do about the shaking, that comes with having the Disease, sad to say. Let me know how your surgery turns out. I I wish you the best. I'm in the same situation, I have a choice to do the radiation or surgery. The medicane is starting to make me itch. I don't know which path to take as both decisions are very serious. Please keep me informed on your progress.


    Helpful Tips

    semen color
    past few days i noticed my semen color change yellowish from white. is it any serious problem More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.